# SDR DALA2024051505220

- Difficulty date: May 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,026 hours, 33,653 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: UNKNOWN
- Condition: Odor
- Location: Seat 20f
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3269 - DIV - TO CVG DUE TO ELECTRICAL SMELL IN CABIN. CORRECTIVE ACTION: FOUND SMELL COMING FROM SEB UNDER SEAT 20F. ALSO FOUND PED POWER MODULE INOPERATIVE UNDER SEAT 20E. R/R BOTH SEB AND PED. OPS CHECK GOOD.
